# SDR SWIA201023869

- Difficulty date: March 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 24,578 hours, 34,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR LEVEL RED EMERGENCY LIGHT INOP AT MAIN CABIN DOOR AND ROW 6.  (FLT 6281)  RELAMPED EMERGENCY LIGHT.
